RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2008, Number 12, Pages 59–69 (Mi ivm1471)  

This article is cited in 8 scientific papers (total in 8 papers)

The Faddeev equation and the location of the essential spectrum of a model operator for several particles

T. H. Rasulov

Samarkand State University, Samarkand, Uzbekistan

Abstract: In this paper we consider a model operator which acts in a three-particle cut subspace of the Fock space. We describe “two-particle” and “three-particle” branches of the essential spectrum and obtain an analog of the Faddeev equation for the eigenfunctions of this operator.

Keywords: Fock space, model operator, essential spectrum, Faddeev equation.

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2008, 52:12, 50–59

Bibliographic databases:

UDC: 517.984
Received: 16.11.2006

Citation: T. H. Rasulov, “The Faddeev equation and the location of the essential spectrum of a model operator for several particles”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, no. 12, 59–69; Russian Math. (Iz. VUZ), 52:12 (2008), 50–59

Citation in format AMSBIB
\Bibitem{Ras08}
\by T.~H.~Rasulov
\paper The Faddeev equation and the location of the essential spectrum of a model operator for several particles
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2008
\issue 12
\pages 59--69
\mathnet{http://mi.mathnet.ru/ivm1471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2530558}
\zmath{https://zbmath.org/?q=an:1160.81016}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2008
\vol 52
\issue 12
\pages 50--59
\crossref{https://doi.org/10.3103/S1066369X08120086}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1471
  • http://mi.mathnet.ru/eng/ivm/y2008/i12/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. H. Rasulov, “Investigation of the spectrum of a model operator in a Fock space”, Theoret. and Math. Phys., 161:2 (2009), 1460–1470  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. T. H. Rasulov, “Study of the essential spectrum of a matrix operator”, Theoret. and Math. Phys., 164:1 (2010), 883–895  mathnet  crossref  crossref  adsnasa  isi
    3. Rasulov T.H., “Investigations of the essential spectrum of a Hamiltonian in Fock space”, Applied Mathematics & Information Sciences, 4:3 (2010), 395–412  mathscinet  isi
    4. T. H. Rasulov, “Essential spectrum of a model operator associated with a three-particle system on a lattice”, Theoret. and Math. Phys., 166:1 (2011), 81–93  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. T. Kh. Rasulov, “O suschestvennom spektre odnogo modelnogo operatora, assotsiirovannogo s sistemoi trekh chastits na reshetke”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 42–51  mathnet  crossref
    6. M. I. Muminov, T. H. Rasulov, “Infiniteness of the number of eigenvalues embedded in the essential spectrum of a $2\times2$ operator matrix”, Eurasian Math. J., 5:2 (2014), 60–77  mathnet
    7. Muminov M.I., Rasulov T.H., “on the Eigenvalues of a 2 X 2 Block Operator Matrix”, Opusc. Math., 35:3 (2015), 371–395  crossref  isi
    8. Rasulov T.H., “on the Finiteness of the Discrete Spectrum of a 3 X 3 Operator Matrix”, Methods Funct. Anal. Topol., 22:1 (2016), 48–61  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:279
    Full text:51
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020